# SDR 20000413SH061

- Difficulty date: March 24, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N6404P
- Make and model: Piper PA-24-250
- Aircraft serial: 241514
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Collapsed
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR COLLAPSED ON ROLL-OUT.  PILOT AND PASSENGER OBSERVED GREEN LIGHT ON FINAL.  PIPER SL 782B DESCRIBES SIMILAR SCENERIO.  (X)
